Back close

Local Convergence Of A ModiÖed Chebyshevís Iterative Method For Nonlinear Ill-Posed Equations In Banach Space

Publication Type : Journal Article

Source : Appl. Math. E- Notes

Url :

Campus : Amritapuri

School : School of Physical Sciences

Year : 2022

Abstract :

Cite this Research Publication : Chekur Devadas Sreedeep and Sharan Keeleathu Sasidharan , “Local convergence of a modified Chebyshev's iterative method for nonlinear ill-posed equations in Banach space”, Appl. Math. E- Notes, 22(2022), 82-89

Admissions Apply Now